| Catalog Number |
IAB-06840-U |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported ", the iabp alarmed, and the balloon waveform indicated catheter kinking.Examination revealed that the hemostasis cuff had detached from the hemostasis sheath introducer.The exposed shaft was contaminated and could not be reinserted into the patient.The catheter was replaced with a new set, and assistance for the patient was continued".No patient injury or consequence reported.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Upon further review, it was determined that this complaint was created in error, thus, the initial mdr submitted on 24 march 2026 should be retracted.